Clarins exfoliating toner causing spots?

(10 Posts)
Saurus72 Tue 26-Jan-16 21:19:08

I have (thanks to LRP Effaclar Duo) clear spot-free skin. However, I recently started using Clarins Exfoliating toner and have started to develop large under the skin bumps - sometimes they can be squeezed, sometimes not. As I haven't changed anything else in my skincare routine and my skin is usually very stable, I'm thinking the toner is the culprit. Has anyone else experienced this after using this product? Does it calm down or is it something to do with my skin 'purging' (whatever that means...)? Before using this toner I used the Ren exfoliating toner which was fab and didn't cause any issues at all. Any insight would be v helpful. TIA

IrisBlue15 Tue 26-Jan-16 21:48:58

I didn't get anything like this at all with the Clarins toner. (A big bit of skin flaked off but that's something else entirely...)
Perhaps it's just not for you?

Wolpertinger Tue 26-Jan-16 22:11:05

Have you stopped using the Effaclar Duo? If so, that's the reason - basically you need it until such time your skin decides to stop having acne.

If still using it, you probably don't need the Exfoliating toner. It's supposedly quite a strong acid product (while the REN one is not) and your skin probably doesn't need any more exfoliating than it already has from the Effaclar Duo. The Clarins is just too much for your skin and annoying it.

Saurus72 Tue 26-Jan-16 22:12:52

No, still using Effaclar Duo (have been for years, it is miraculous). Yes, think it is probably just too strong, will stop using - annoying, as v expensive!

Indecisivejo Tue 26-Jan-16 22:15:51

Return it for a full refund as you had an adverse reaction

maybemyrtle Tue 26-Jan-16 22:18:35

I haven't experienced what you describe, but my skin doesn't get on with the Clarins either. I find it very irritating - it's not too strong because I use other, stronger acids, but there's definitely something in it that doesn't work for me.

Nabootique Wed 27-Jan-16 08:38:29

How often are you using it? It's a strong one and I think I've read that it's best used 2-3 times a week. Could you be overdoing it?

yazzy85 Sun 31-Jan-16 23:27:40

I had the same reaction and kept trying to include it again and again into my routine but everytime ended up breaking out. I would return it if you can.

madmomma Tue 02-Feb-16 10:43:05

Yep the clarins gave me spots. All the acids do, unfortunately.

Saurus72 Tue 02-Feb-16 19:02:33

Well, I stopped using it 4 days ago and have had no further spots forming. Strange - will go back to the Ren one which suited me very well.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now